Alert archive / Iowa / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 76, NWS Des Moines, IA

May 26, 2013Ringgold County, Taylor County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at May 26, 2013, 8:38 PM CDT for Ringgold County, Taylor County, Iowa. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2013, 8:38 PM CDT (01:38 UTC)
Expired
May 26, 2013, 9:15 PM CDT
In force
37 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Ringgold County, IA, Taylor County, IA

The radar

The Des Moines radar (KDMX), 142 km from the middle of the area, began a volume at 01:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 1.6 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2013-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3377 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2013-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 151 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3377 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
966 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
151 m²/s²
0-3 km storm-relative helicity
272 m²/s²
Significant tornado parameter
3.3
Supercell composite
16.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

523 
WUUS53 KDMX 270138
SVRDMX
IAC159-173-270215-
/O.NEW.KDMX.SV.W.0076.130527T0138Z-130527T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
838 PM CDT SUN MAY 26 2013

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN RINGGOLD COUNTY IN SOUTH CENTRAL IOWA...
  SOUTHEASTERN TAYLOR COUNTY IN SOUTHWEST IOWA...

* UNTIL 915 PM CDT

* AT 833 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BEDFORD...
  AND MOVING SOUTHEAST AT 20 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
           DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  ATHELSTAN...BLOCKTON...MALOY...REDDING AND DELPHOS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4056 9472 4059 9483 4077 9475 4067 9417
      4057 9420
TIME...MOT...LOC 0137Z 302DEG 16KT 4061 9465

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH

$$

VACHALEK
2 follow-up statements
442 
WWUS53 KDMX 270154
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
854 PM CDT SUN MAY 26 2013

IAC159-173-270215-
/O.CON.KDMX.SV.W.0076.000000T0000Z-130527T0215Z/
TAYLOR IA-RINGGOLD IA-
854 PM CDT SUN MAY 26 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
RINGGOLD AND SOUTHEASTERN TAYLOR COUNTIES UNTIL 915 PM CDT...

AT 851 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTHEAST
OF BEDFORD...AND MOVING SOUTHEAST AT 20 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
ATHELSTAN...BLOCKTON...MALOY...BENTON...REDDING AND DELPHOS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4056 9472 4059 9483 4077 9475 4067 9417
      4057 9420
TIME...MOT...LOC 0154Z 302DEG 16KT 4057 9457

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH

$$

VACHALEK
281 
WWUS53 KDMX 270213
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
913 PM CDT SUN MAY 26 2013

IAC159-173-270223-
/O.EXP.KDMX.SV.W.0076.000000T0000Z-130527T0215Z/
TAYLOR IA-RINGGOLD IA-
913 PM CDT SUN MAY 26 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN RINGGOLD AND
SOUTHEASTERN TAYLOR COUNTIES WILL EXPIRE AT 915 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.  HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.

LAT...LON 4056 9472 4059 9483 4077 9475 4067 9417
      4057 9420
TIME...MOT...LOC 0213Z 302DEG 16KT 4053 9448

$$

VACHALEK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 7:15 PM CDT, 1 hour 23 minutes earlier.

Area forecast discussion, May 26, 7:15 PM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
715 PM CDT SUN MAY 26 2013

.SHORT TERM.../TONIGHT /...
ISSUED AT 306 PM CDT SUN MAY 26 2013

500 MB RIDGE REMAINS CENTERED OVER IOWA WITH A STATIONARY FRONT
FROM NEBRASKA INTO NORTHERN MISSOURI. THIS MORNING/S MCS PRODUCED
VERY HEAVY RAINFALL AND RESULTED IN FLOODING OVER PARTS OF THE
FORECAST AREA. MORE ELEVATED THUNDERSTORMS CONTINUE TO DEVELOP AND
MOVE ALONG AN ELEVATED BOUNDARY NEAR HIGHWAY 30. MODELS ARE IN
GOOD AGREEMENT TONIGHT KEEPING THE STATIONARY FRONT IN THE SAME
GENERAL AREA...ALTHOUGH IT MIGHT LIFT NORTH SOME. SEVERAL HIGH
RESOLUTION MODELS DEVELOP THUNDERSTORMS ALONG...OR NORTH OF THE
WARM FRONT OVER SOUTH CENTRAL IOWA...WHILE OTHERS DEVELOP
THUNDERSTORMS OVER THE PLAINS AND THEN MOVE MCS/S INTO TONIGHT.
THERE IS UNCAPPED CAPE IN FAR SOUTHWEST IOWA ATTM WHICH IS
CONCERNING. FOR THE FORECAST...WILL PLAY IT BOTH WAYS AND HAVE
POPS SOUTH CENTRAL FOR POSSIBLE DEVELOPMENT AND HIGH POPS TONIGHT
FOR ANOTHER MCS MOVING THROUGH. AGAIN...WE WILL HAVE A LOW DIURNAL
TEMPERATURE RANGE AND GUSTY SOUTHEAST WINDS...ESPECIALLY NEAR
STORMS.

.LONG TERM.../MONDAY THROUGH SUNDAY/...
ISSUED AT 306 PM CDT SUN MAY 26 2013

A VERY WET WEATHER PATTERN REMAINS IN PLACE EARLY IN THE FORECAST
PERIOD. MODELS ARE IN OK AGREEMENT WITH THE MASS FIELDS OF SLOWLY
SHIFTING THE RIDGE EAST AND ADVANCING THE WESTERN US TROUGH INTO THE
ROCKIES BY MIDWEEK. THIS SHOULD TEND TO PUSH THE SYNOPTIC WARM
FRONT NORTH EARLY IN THE WEEK RESULTING IN GRADUALLY WARMER
TEMPERATURES. NOCTURNAL MCS/S SHOULD CONTINUE IN THE AREA WHICH
WILL LIKELY SIGNIFICANTLY IMPACT THE PLACEMENT OF SURFACE FRONT.
WILL NEED TO KEEP POPS GOING IN ALL PERIODS BUT THE DETAILS BECOME
EXTREMELY DIFFICULT IN TIME. WILL ALSO SLOWLY WARM THINGS UP AS WE
BECOME EXPOSED TO STRONG SOUTHERLY FLOW.

THE 12Z ECWMF AND THE 12Z GFS EVENTUALLY MOVE THE WESTERN US
TROUGH INTO THE PLAINS BY LATE THE WEEK. THIS WILL RESULT IN YET
MORE THUNDERSTORMS WHICH INCREASED SEVERE POTENTIAL IN ADDITION TO
THE HYDRO CONCERNS.

WE ARE CONCERNED ABOUT THE PROLONGED AND REPEATED HEAVY RAIN
EVENTS AND THE IMPACTS TO THE RIVERS. THE TABLE IS SET FOR
SIGNIFICANT RIVER FLOODING IN CENTRAL IOWA THIS WEEK.

&&

.AVIATION...27/00Z
ISSUED AT 711 PM CDT SUN MAY 26 2013

THUNDERSTORMS WILL IMPACT SOUTHERN IOWA THIS EVENING BEFORE NEW
STORMS ARE EXPECTED TO REFIRE AND MOVE ACROSS THE AREA LATE
TONIGHT INTO MONDAY MORNING. NORTHERN SITES SHOULD REMAIN SOCKED
IN STRATUS FOR A PROLONGED PERIOD WHILE THE WARM FRONT NEARS KDSM
AND KOTM BRINGING PERIODS OF VFR. THE WINDS WILL REMAIN OUT OF THE
SOUTHEAST TO SOUTH EXCEPT NEAR THUNDERSTORM OUTFLOW WINDS.

&&

.HYDROLOGY...
ISSUED AT 306 PM CDT SUN MAY 26 2013

ALL OF THE FAVORABLE HEAVY RAIN PARAMETERS REMAIN IN PLACE TONIGHT
AND MONDAY FOR MORE HEAVY RAIN. IN FACT...THE POSITION OF THE LOW-
LEVEL MOISTURE TRANSPORT LOOKS EVEN BETTER TONIGHT VS LAST NIGHT.
HIGH PWATS AND A VERY DEEP WARM CLOUD LAYER SUPPORTS MORE HEAVY
RAIN. WE WILL ISSUE ANOTHER FLASH FLOOD WATCH THROUGH 6 PM MONDAY
FOR MUCH OF CENTRAL IOWA EXCEPT THE SOUTHWEST.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR BLACK HAWK-BOONE-
BREMER-BUTLER-CALHOUN-CARROLL-CERRO GORDO-CRAWFORD-DAVIS-EMMET-
FRANKLIN-GREENE-GRUNDY-HAMILTON-HANCOCK-HARDIN-HUMBOLDT-JASPER-
KOSSUTH-MAHASKA-MARION-MARSHALL-MONROE-PALO ALTO-POCAHONTAS-POLK-
POWESHIEK-SAC-STORY-TAMA-WAPELLO-WARREN-WEBSTER-WINNEBAGO-WORTH-
WRIGHT.

&&

SHORT TERM...JOHNSON
LONG TERM...JOHNSON
AVIATION...DONAVON
HYDROLOGY...JOHNSON
Hazardous weather outlook, May 26, 4:59 AM CDT, 15 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
459 AM CDT SUN MAY 26 2013

IAZ004>007-015>017-023>028-070>073-081>085-092>097-271100-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-CASS-ADAIR-MADISON-
WARREN-ADAMS-UNION-CLARKE-LUCAS-MONROE-TAYLOR-RINGGOLD-DECATUR-WAYNE-
APPANOOSE-DAVIS-
459 AM CDT SUN MAY 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY TODAY AND TONIGHT. CHANCES FOR SEVERE
WEATHER ARE LOW...BUT SOME STORMS COULD PRODUCE LOCALLY HEAVY
RAINFALL AND FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORM CHANCES WILL PERSIST PERIODICALLY INTO NEXT
WEEK...MAINLY DURING THE NIGHTTIME AND EARLY MORNING HOURS.  SOME
STORMS WILL PRODUCE HEAVY RAINFALL...POSSIBLY LEADING TO FLASH
FLOODING OR AREAL FLOODING. THERE IS A SLIGHT RISK FOR SEVERE
WEATHER MONDAY AND TUESDAY...WITH LARGE HAIL AND DAMAGING WINDS
THE MAIN THREAT...BUT AN ISOLATED TORNADO MAY BE POSSIBLE AS WELL.
SEVERE WEATHER MAY ALSO BE POSSIBLE AGAIN THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH THE WEEKEND.

IAZ033>039-044>050-057>062-074-075-086-271100-
SAC-CALHOUN-WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-
CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-
JASPER-POWESHIEK-MARION-MAHASKA-WAPELLO-
459 AM CDT SUN MAY 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY TODAY AND TONIGHT. CHANCES FOR
SEVERE WEATHER ARE LOW...BUT STORMS ARE EXPECTED TO PRODUCE HEAVY
RAINFALL AND LOCAL FLASH FLOODING.

A FLASH FLOOD WATCH IS IN EFFECT FROM MIDNIGHT UNTIL 9 AM SUNDAY
MORNING. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORM CHANCES WILL PERSIST PERIODICALLY INTO NEXT
WEEK...MAINLY DURING THE NIGHTTIME AND EARLY MORNING HOURS.  SOME
STORMS WILL PRODUCE HEAVY RAINFALL...POSSIBLY LEADING TO FLASH
FLOODING OR AREAL FLOODING. THERE IS A SLIGHT RISK FOR SEVERE
WEATHER MONDAY AND TUESDAY...WITH LARGE HAIL AND DAMAGING WINDS
THE MAIN THREAT...BUT AN ISOLATED TORNADO MAY BE POSSIBLE AS WELL.
SEVERE WEATHER MAY ALSO BE POSSIBLE AGAIN THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH THE WEEKEND.

AWB

In the hours before

Local storm report, May 26, 6:45 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
645 PM CDT SUN MAY 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     FLASH FLOOD      6 N MALCOM              41.79N 92.56W
05/26/2013                   POWESHIEK          IA   LAW ENFORCEMENT

            NEWBURG ROAD NEAR INTERSECTION OF HIGHWAY F17 AND HIGHWAY
            63 IS FLOODED FOR A DISTANCE OF 100 YARDS.

&&

KJ
Local storm report, May 26, 7:33 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
733 PM CDT SUN MAY 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TORNADO          2 SW DIAGONAL           40.79N 94.37W
05/26/2013                   RINGGOLD           IA   LAW ENFORCEMENT

            BRIEF TORNADO TOUCHDOWN

&&

JJOHNSON
Local storm report, May 26, 8:14 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
814 PM CDT SUN MAY 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     FUNNEL CLOUD     3 NNW BLOCKTON          40.66N 94.51W
05/26/2013                   TAYLOR             IA   TRAINED SPOTTER

            RELAYED BY EMERGENCY MANAGER. LOCATION ESTIMATED BY
            RADAR.

&&

SKOW
Local storm report, May 26, 8:18 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
818 PM CDT SUN MAY 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             3 ENE CONWAY            40.76N 94.56W
05/26/2013  E1.00 INCH       TAYLOR             IA   TRAINED SPOTTER

&&

SKOW
Local storm report, May 26, 8:30 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
830 PM CDT SUN MAY 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     FLASH FLOOD      5 NNW MALCOM            41.77N 92.59W
05/26/2013                   POWESHIEK          IA   LAW ENFORCEMENT

            90TH STREET BETWEEN 360TH AVE AND 370TH AVE CLOSED DUE TO
            FLASH FLOODING.

&&

KJ
Local storm report, May 26, 8:32 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
832 PM CDT SUN MAY 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     FLOOD            5 WSW MONTEZUMA         41.56N 92.62W
05/26/2013                   POWESHIEK          IA   LAW ENFORCEMENT

            NUMEROUS ROADS CLOSED DUE TO FLOODING THROUGHOUT
            POWESHIEK COUNTY INCLUDING 400TH AVE WEST OF GRINNELL AND
            SEVERAL ROADS IN THE SEARSBORO AND MONTEZUMA AREA. FROM
            RAINFALL OVERNIGHT AND EARLIER IN THE DAY.

&&

KJ

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 7:04 PM CDTTornado WarningDMXRinggold, Taylor26 min
May 26, 7:25 PM CDTTornado WarningDMXRinggold50 min
May 26, 7:55 PM CDTFlash Flood WarningDMXRinggold, Taylor6 hr
May 26, 7:56 PM CDTTornado WarningDMXRinggold, Taylor64 min
May 26, 10:24 PM CDTRiver Flood WarningDMXWright63 hr
May 26, 10:24 PM CDTRiver Flood WarningDMXBlack Hawk7 days
May 27, 12:51 AM CDTAreal Flood WarningDMXMahaska36 hr
May 27, 2:55 AM CDTRiver Flood WarningDMXWebster5 days
May 27, 3:09 AM CDTFlash Flood WarningDMXGreene, Guthrie6 hr
May 27, 3:19 AM CDTSevere Thunderstorm WarningDMXAudubon, Carroll, Crawford, Greene, Guthrie41 min
May 27, 3:51 AM CDTSevere Thunderstorm WarningDMXBoone, Dallas, Greene, Guthrie39 min
May 27, 4:50 AM CDTFlash Flood WarningDMXBoone, Greene6 hr
May 27, 7:54 AM CDTRiver Flood WarningDMXBlack Hawk, Butler65 hr
May 27, 8:56 AM CDTAreal Flood WarningDMXGreene, Guthrie24 hr
May 27, 9:45 AM CDTFlash Flood WarningDMXButler6 hr
May 27, 10:08 AM CDTHigh Wind WarningDMXBoone, Dallas, Marshall, Polk, Story76 min
May 27, 10:19 AM CDTRiver Flood WarningDMXBlack Hawk, Bremer, Butler4 days
May 27, 10:19 AM CDTRiver Flood WarningDMXBlack Hawk, Bremer, Butler3 days
May 27, 10:19 AM CDTRiver Flood WarningDMXPolk, Story64 hr
May 27, 10:19 AM CDTRiver Flood WarningDMXJasper, Marion, Polk5 days
May 27, 10:19 AM CDTRiver Flood WarningDMXHumboldt, Kossuth5 days
May 27, 10:19 AM CDTRiver Flood WarningDMXBoone, Hamilton, Webster5 days
May 27, 10:19 AM CDTRiver Flood WarningDMXPolk8 days
May 27, 10:19 AM CDTRiver Flood WarningDMXDavis, Wapello71 hr
May 27, 10:19 AM CDTRiver Flood WarningDMXHamilton, Webster3 days
May 27, 10:30 AM CDTAreal Flood WarningDMXBoone24 hr
May 27, 11:12 AM CDTRiver Flood WarningDMXDallas, Greene8 days
May 27, 11:12 AM CDTRiver Flood WarningDMXDallas, Polk5 days
May 27, 11:12 AM CDTRiver Flood WarningDMXPolk5 days
May 27, 11:12 AM CDTRiver Flood WarningDMXPolk8 days
May 27, 11:17 AM CDTRiver Flood WarningDMXStory40 hr
May 27, 1:43 PM CDTRiver Flood WarningDMXStory34 hr

Nearby

Severe Thunderstorm Warnings in Iowa, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.